** GET A FREE BIO-STRIA GLOVE WITH A PURCHASE OF ANY BOX OF BIO-STRIA**

How medications causes stretch marks

How medications causes stretch marks

Experiencing stretch marks during weight gain and pregnancy is normal. It becomes a concern when stretch marks appear without the two causative agents. Does this mean you only get stretch marks whenever the skin stretches beyond its’ limit? Before you get the answer to this question, maybe you should understand the anatomy and physiology of the skin.


The skin

The skin is the largest organ of the body and it plays a vital role in protecting the body from external harm. The skin has got two main layers that are the dermis and epidermis.

The epidermis


It is the uppermost layer of the skin where the regeneration of new skin cells takes place. For the process of restoration to be a success the blood vessels running through the skin supplies nutrients to the epidermis.


The Dermis

It is located below the epidermis. It is in this part of the skin where collagen and elastic tissues are found. Below the dermis is the subcutaneous layer that comprises mostly of fat. During weight gain, this is the part where extra fat you consume is stored.


When the subcutaneous layer grows the epidermis expands to create room for the increased fat. The skin elasticity has its’ limit, and that is why it breaks when it expands beyond its’ limit. Aging affects the production of collagen which results in wrinkles, fine lines, and stretch marks.


How medication causes stretch marks


Not all medicines can cause stretch marks, but there is this one common medication used mostly to alleviate allergy reactions. Corticosteroids of any form, if used in high dosage causes the dermis to thin out and reduce production of collagen and elastic tissues inside the skin.

Skin thinning reduces the way it expands and contracts, and if the skin can’t stretch when the need arises, it breaks and causes scars which are also known as stretch marks.


The dermis provides the right nutrients to the skin making it durable and adaptable to any body increase or decrease. When the dermis thins the skin becomes weak and whenever there is a slight stretch or expansion the skin breaks.

It is crucial to note what is causing your stretch marks. If it is the corticosteroid medication, then it can be hard to eliminate them especially if you are still on the drug.  It is crucial to consult with your caregiver about lowering the dosage to a milder form that will not thin the dermis.
After controlling the dosage, you can now focus on eliminating the already formed stretch marks using the right creams and procedures.


Can you eliminate stretch marks caused by medication?

Yes, you can eliminate stretch marks caused by medication but the efficacy of the cream or the method you are using as the treatment will all depend on whether you are still using the corticosteroid or not.

You can eliminate your stretch marks using the most simple and effective method. Bio-Idra is a natural product that is manufactured by natural ingredients derived from nature. It is the most affordable product you’ll ever get that can eliminate stretch marks within 14 days. Why not try it to prove its’ capabilities.

Leave a comment

Name .
.
Message .

Please note, comments must be approved before they are published